# SDR 2001UALA00029

- Difficulty date: January 12, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Aircraft time: 65,294 hours, 37,257 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERABLE WITHIN THE CABIN.  *S/D*  THE BATTERY FAILED.  REPLACED THE BATTERY.  OPERATIONS CHECK NORMAL.
